# SDR DALA2015090205391

- Difficulty date: August 2, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 36,744 hours, 19,497 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 7ABC INOPERATIVE.  REPINNED CONNECTOR.
